# SDR 05FDEA01830

- Difficulty date: July 7, 2005
- Submitted: July 8, 2005
- Operation: Air carrier
- Aircraft: N263FE
- Make and model: Boeing 727-200
- Aircraft serial: 21625
- Aircraft time: 47,946 hours, 28,909 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Plate
- Condition: Gouged
- Location: Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR BS 460 TO 480 LBL 24 WL 287 DOOR CUTOUT INNER PLATE HAS NUMEROUS GOUGES.  *S/D*  BLENDED NUMEROUS GOUGES IN DOOR CUTOUT INNER PLATE IAW EA 7-5330-89309.
